Free Access
Volume 19, Number 1, January-March 2013
Page(s) 43 - 62
Published online 18 January 2012
  1. D. Bertsekas and S.E. Shreve, Stochastic optimal control : the discrete-time case. Academic Press, New York (1978). [Google Scholar]
  2. L. Cesari, Optimization – Theory and Applications. Springer-Verlag, New York (1983). [Google Scholar]
  3. M.H.A. Davis, Markov Models and Optimization. Chapman & Hall, London, England (1993). [Google Scholar]
  4. M.H.A. Davis and M. Farid, Piecewise deterministic processes and viscosity solutions, in Stochastic analysis, control, optimization and applications, edited by W.M. Mc.Eneaney et al., A volume in honour of W.H. Fleming, on occation of his 70th birthday, Birkhäuser, Boston (1999) 249–286. [Google Scholar]
  5. M.A.H. Dempster, Optimal control of piecewise-deterministic Markov Processes, in Applied Stochastic Analysis, edited by M.A.H. Davis and R.J. Elliot. Gordon and Breach, New York (1991) 303–325. [Google Scholar]
  6. M.A.H. Dempster and J.J. Ye, A maximum principle for control of piecewise deterministic Markov Processes, in Approximation, optimization and computing : Theory and applications, edited by A.G. Law et al., NorthHolland, Amsterdam (1990) 235–240. [Google Scholar]
  7. M.A.H. Dempster and J.J. Ye, Necessary and sufficient optimality conditions for control of piecewise deterministic Markov processes. Stoch. Stoch. Rep. 40 (1992) 125–145. [Google Scholar]
  8. L. Forwick, M. Schäl and M. Schmitz, Piecewise deterministic Markov control processes with feedback controls and unbounded costs, Acta Appl. Math. 82 (2004) 239–267. [CrossRef] [Google Scholar]
  9. O. Hernandez-Lerma et al., Markov processes with expected total cost criterion : optimality, stability, and transient models. Acta Appl. Math. 59 (1999) 229–269. [CrossRef] [Google Scholar]
  10. A. Seierstad, Stochastic control in discrete and continuous time. Springer, New York, NY (2009). [Google Scholar]
  11. A. Seierstad, A stochastic maximum principle with hard end constraints. J. Optim. Theory Appl. 144 (2010) 335–365. [CrossRef] [Google Scholar]
  12. D. Vermes, Optimal control of piecewise-deterministic Markov processes. Stochastics 14 (1985) 165–208. [CrossRef] [MathSciNet] [Google Scholar]
  13. J.J. Ye, Generalized Bellman-Hamilton-Jacobi equations for piecewise deterministic Markov Processes, , in Systems modelling and optimization, Proceedings of the 16th IFIP-TC conference, Compiegne, France, July 5-9 1993, Lect. Notes Control Inf. Sci. 197, edited by J. Henry et al., London, Springer-Verlag (1994) 51–550. [Google Scholar]
  14. J.J. Ye, Dynamic programming and the maximum principle of piecewise deterministic Markov processses, in Mathematics of stochastic manufacturing systems, AMS-SIAM summer seminar in applied mathematics, June 17-22 1996, Williamsburg, VA, USA, Lect. Appl. Math. 33, edited by G.G. Yin et al., Amer. Math. Soc., Providence, RI (1997) 365–383. [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.